Hello, I have a question about my Juverderm Injection on July 17th, 2015. I got the injection in my lips on that day and had right after the treatment no big results (I had/ have really small lips)... After a couple of hours... more in the evening my lips were getting nice and pouty... Maybe they were a little swollen....I liked them so much, because I finally had the feeling that they were bigger and I had a nice looking pout... Today on July 19th, they are back to the normal size before my Juverderm Treatment! I am really really sad because there is no big difference to see anymore and I feel really sad about the 520$ that my husband and me spent on my treatment.. :-C Could it be because I was drinking a little more alcohol the night before my treatment (it was my birthday and I wanted to celebrate)... During the treatment a lot of blood came out my lips and the doctor asked me if I had been taking Advil or anything like it because my lips are bleeding a lot...just later I thought about the alcohol the night before... Could it be because of the bleeding, that they are not so nice and pouty anymore? Thank you so much, Regards Patricia
The answer to this is no! A little alcohol the night before a treatment may make you bleed a little more, but bleeding itself doesn’t affect the amount, placement or effect of the hyaluronic gel filler. Bleeding can definately cause bruising though!
In a situation like this, and in almost any situation where a treatment didn’t go as expected, it’s really a good thing to go back and ask the doctor what he/she thinks. Often looking at your own before and after photo is helpful also.
More on Juvederm and filler questions/problems.